# SDR ASAA0210363

- Difficulty date: December 5, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545811522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM FLANGE AT BS 986, LEFT BUTTOCK LINE 17-RIGHT BUTTOCK LINE 37 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM FLANGE PER EA.  (M)
